# SDR YENA2022031800281

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 57,712 hours, 20,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1016, PUJ-EWR. 'ROW 18 OVHD EMERGENCY LIGHT INOP; PERFORMED EMERGENCY LIGHT OPS CHECK AS PER AMM 33-51-00, OPS CHECK GOOD THIS ACTION CLEARS MMDDR 467290, PLACARD REMOVED MX4 UPDATED.'
